| Catalog Number |
159554 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: unknown oxford tibial component; item# unknown; lot# unknown.Unknown oxford femoral component; item# unknown; lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.H3 other text : product details are not available.
Event or Problem Description
It was reported that the patient underwent revision surgery due to fracture of the oxford knee bearing.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10 - associated medical devices: oxf uni tib tray sz c lm pma; item# 154722; lot# 2909011.Oxf twin-peg cmntd fem lg pma; item# 161470; lot# 2974695.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)4).This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified that the bearing is broken in 3 parts.The other implant don't seems damaged.A review of the device manufacturing records confirmed no abnormalities or deviations.A review of the raw material certificate confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.